# SDR SWIA200819567

- Difficulty date: April 29, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 14,551 hours, 11,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3775 - FLOOR ILLUMINATION STRIP IS INOP AFT OF EMERGENCY EXIT.  RESECURED CONNECTION ON LIGHTING TRACK.  OPS CHECK GOOD.
